# SDR SWAA2020022641842

- Difficulty date: February 18, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 CREASE BEAM HAD CRACK BETWEEN BS. 312 TO BS. 328, LBL 64.           / R&R CREASE BEAM IAW SRM AND DWG.
